# SDR HNAA2021112900563

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 40,315 hours, 36,661 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  659     30-10  2572471  18NOV21  ALB  CLOSE
      WING A/I FAIL ON EICAS WHEN ENTERING ICING CONDITIONS. FOLLOWED QRH (TURN OFF WG A/I) WITH WING 1&2 A/I VLV FAIL AND WING 2 A/I LEAK
FACT  18NOV21  18:32  ALB
            FOUND SPLICE AT #2 WING THERMOSTAT INCORRECTLY INSTALLED. R&R'D SPLICE IAW SWPM 20-21-00. OPS CHECK GOOD
